RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 3–13 (Mi mz3127)  

This article is cited in 3 scientific papers (total in 3 papers)

Subgroups of the braid group $B_4$

A. M. Akimenkov

M. V. Lomonosov Moscow State University

Full text: PDF file (1056 kB)

English version:
Mathematical Notes, 1991, 50:6, 1211–1218

Bibliographic databases:

UDC: 519.4
Received: 06.07.1989

Citation: A. M. Akimenkov, “Subgroups of the braid group $B_4$”, Mat. Zametki, 50:6 (1991), 3–13; Math. Notes, 50:6 (1991), 1211–1218

Citation in format AMSBIB
\Bibitem{Aki91}
\by A.~M.~Akimenkov
\paper Subgroups of the braid group $B_4$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 3--13
\mathnet{http://mi.mathnet.ru/mz3127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150628}
\zmath{https://zbmath.org/?q=an:0792.20045}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1211--1218
\crossref{https://doi.org/10.1007/BF01158260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3127
  • http://mi.mathnet.ru/eng/mz/v50/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Bezverkhnii, I. V. Dobrynina, “Undecidability of the conjugacy problem for subgroups in the colored braid group $R_5$”, Math. Notes, 65:1 (1999), 13–19  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. N. Bezverkhnii, I. V. Dobrynina, “Normalizers of Some Classes of Subgroups in Braid Groups”, Math. Notes, 74:1 (2003), 18–29  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Halava V., Harju T., Niskanen R., Potapov I., “Weighted Automata on Infinite Words in the Context of Attacker-Defender Games”, Inf. Comput., 255:1 (2017), 27–44  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020